# SDR 9505399963

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Oil Canned
- Location: Fs 75 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND OIL CANNING IN THE GALLEY SUB FLOOR FS 75 TO 229, RIGHT SIDE.  REPAIRED PER EA 99-097069.
